12.7 C
Madrid
Sunday, September 19, 2021

Women Report Unexpected Side Effects After Pfizer Vaccine – Enlarged Breasts

Women who have received the Pfizer vaccine have reported an unexpected side effect - claiming their breasts have grown bigger after having the jab

Must read

Divya Dhadd
Divya Dhadd
Journalist

UNITED STATES: Some women who received the Covid -19 vaccine developed by Pfizer/BioNTech said they experienced unexpected side effects from the shots – reporting that they “appeared to have enlarged breasts” after receiving the shot, while others said that “the lymph nodes were swollen and enlarged” after vaccination.

In the U.S., doctors have seen a surge in women booking mammograms after confusing painful swelling as a sign of breast cancer.

- Advertisement -

Also Read: Heart Inflammation, A Rare Side Effect Of Pfizer And Moderna

The Centers for Disease Control and Prevention (CDC) has not yet commented on this unexpected side effect, but several doctors have pointed out that lymph nodes are common and harmless.

- Advertisement -

According to Dr Laura Dean, MD, swollen lymph nodes are a potential side effect of any vaccine.

“The whole point of the vaccine is to get your immune system to mount a response to whatever the vaccine agent is,” Dr Dean said.

- Advertisement -

Dr Bonnie Joe, Head of Breast Imaging at the University of California, San Francisco, said of lymph node swelling: “We want people to know that this is a normal reaction and not necessarily a sign of cancer.”

According to Dr Joe, the swollen nodule should disappear in 4-10 weeks. 

However, it is not clear how long it takes for the swelling in lymph nodes to go down, health experts have noted it is only a ‘temporary effect.’ 

The Radiological Society of North America advised clinicians, patients and cancer researchers to be aware of swelling of the lymph nodes, to help rule out any potential false cancer diagnoses.

Social media taken by bizarre comments

Social media platforms including TikTok and Twitter, have been bombarded with women claiming their breasts have “got bigger” after being shot by Pfizer, with some wondering whether they were imagining the symptoms.

Many have shared their shock at the side effect, dubbed it as a “Pfizer boob job”.

One Twitter user wrote: “I can confirm from personal experience that Pfizer does indeed make your boobs grow.”

“I feel like my boobs got bigger because of Pfizer – or am I just hallucinating,” another wrote on the microblogging site.

“At first I thought those ‘Pfizer boob job’ memes were a joke but I don’t think it’s a joke anymore,” explained a third.

Some TikTok users shared videos of their breasts after receiving the jab, with one woman in the U.K. she had gone up two cup sizes.

Support our mission of Independent Journalism on Patreon!
- Advertisement -

More articles

- Advertisement -

Latest article

Support our mission of Independent Journalism on Patreon!